MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03M74-84
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/31/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect stat high sensitivity troponin-i results generated on the architect i2000sr processing module for a 49-year-old male patient.The patient was diagnosed with difficulty swallowing, shortness of breath, chest pain, and non-st-segment elevated myocardial infarction (nstemi).The patient was admitted to the hospital and the patient was given an aspirin 324 mg, rosuvastatin, esomeprazole, celecoxib, pa (posteroanterior) and lateral chest x-ray, electrocardiogram ekg (normal), and a ct (computed tomography) scan of the chest with contrast.The following results were provided: (customer provided normal reference range 0-35 pg/ml) on (b)(6) 2026 sid (b)(6) initial 103.5 pg/ml, repeat result on both instruments = <3.5 pg/ml the customer reported they believe the correct result is <3.5 pg/ml.No further impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer observed falsely elevated architect stat high sensitivity troponin-i results generated on the architect i2000sr processing module for a 49-year-old male patient.The patient was diagnosed with difficulty swallowing, shortness of breath, chest pain, and non-st-segment elevated myocardial infarction (nstemi).The patient was admitted to the hospital and the patient was given an aspirin 324 mg, rosuvastatin, esomeprazole, celecoxib, pa (posteroanterior) and lateral chest x-ray, electrocardiogram ekg (normal), and a ct (computed tomography) scan of the chest with contrast.The following results were provided: (customer provided normal reference range 0-35 pg/ml).(b)(6) 2026 sid (b)(6) initial 103.5 pg/ml, repeat result on both instruments = <3.5 pg/ml.The customer reported they believe the correct result is <3.5 pg/ml.No further impact to patient management was reported.
 
Additional Manufacturer Narrative
Additional information in section d10 concomitant product the instrument service history review for the architect i2000sr processing module serial number (b)(6) found no additional complaint tickets related to discrepant troponin results.Data and information provided by the customer were reviewed and support the complaint issue.A review of complaint and trending data for the architect i2000sr processing module did not identify any similar issues related to the current issue.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances related to the current complaint.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i2000sr processing module for serial number (b)(6) was identified.All available patient information was included.Additional patient details are not available.

Brand Name
ARCHITECT I2000SR PROCESSING MODULE, REFURBISHED
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key24412745
Report Number3016438761-2026-00104
Device Sequence Number5880087
Product Code JJE
UDI-Device Identifier00380740107222
UDI-Public(01)00380740107222
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03M74-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date02/23/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROPONIN HS RGT 500, 02R98-35, 81773UD00
Patient Age49 YR
Patient SexMale